# SDR SWAA2021080540670

- Difficulty date: April 10, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 21,626 hours, 9,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140DF; RIGHT SIDE; TOP SURFACE OF PANEL HAS CORROSION. / EVALUATED AFT CARGO DLOOR PANEL 140DF; FOUND TO BE OUT OF LIMITS IAW B-737 SRM 53-00-53-1A-1. FABRICATED NEW FLOOR PANEL 140DF IAW B-737 AMM 25-52-01-201-801 AND DWG 453A2610 REC ATAG 48948
